# SDR CA951204026

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 388493
- Condition: Cracked
- Location: Lt Mlg Sta 528
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LH MAIN LANDING GEAR BEAM STA 528 WL220 CRACKED. REPAIRED SRM 53-40-20.
